# SDR VNAA2013091300006

- Difficulty date: September 13, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 22,875 hours, 23,105 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0434T
- Condition: Failed
- Location: Mlg
- Part time: 23,084 hours, 23,245 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GEAR DISAGREE RED CAS MESSAGE.  MAIN GEAR INDICATED DOWN AND LOCKED AND NOSE GEAR INDICATED UP.  STEERING INOPERATIVE AMBER CAS MESSAGE ALSO REPORTED. CREW MANUALLY EXTENDED LANDING GEAR AND LANDED SAFELY.  ACFT TOWED TO RAMP.  MX TROUBLESHOT, R & R NLG SELECTOR VALVE AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
